Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the drug action of ceftom? Reddish patches on the skin due to block of blood in vein. Is the medication effective?

hi i want to know why ceftom 500mg is mother has got a wound in the leg .she is adiabeties patient. but her sugar level is normal.doctors in apoolo hos. told that due to block of blood in vein this wound has been generated. she has a patches of red colour near the wound.thay gave her theantibiotic ceftum 500mg .her swollening has been reduced but there is a lot of pain near the reddish colour.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Siva,
Thanks for query.
Your mother is a diabetic and any infection with diabetes to be taken seriously.
Your mother has her leg is affected so we should keep in mind about diabetic foot which is serious and should keep infection under control so doctor has prescribed higher antibiotic.
Ok and bye.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor